# SDR AMWA70

- Difficulty date: November 5, 2003
- Submitted: November 7, 2003
- Operation: Air carrier
- Aircraft: N23YV
- Make and model: Beech 1900D
- Aircraft serial: UE23
- Aircraft time: 20,868 hours, 29,524 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 11464000057
- Part serial: UE23
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN INSPECTION IN THE VERTICAL STAB, THE RIB FLANGE AT CANTED STAB STA 69.184 WAS FOUND CRACKED AT FWD CENTER STRINGER INTERSECTION.  REPAIRED CRACKS TO RIB FLANGE IN ACCORDANCE BMM P/N 114-590021-9, 51-70-03.
